# SDR DXTA200809/073264

- Difficulty date: September 7, 2008
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N652QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605152
- Aircraft time: 7,143 hours, 5,626 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007221
- Part serial: P217
- Condition: Smoke
- Part time: 7,424 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHTDECK FILLED UP WITH SMOKE (ON GROUND)THIS HAPPENED WHILE ENGINES WERE NOT RUNNING, APU WAS RUNNING WITH APU BLEED AIR ON. SMOKE CAME FROM L AND R WEMAC.  REMOVED AND INSTALLED  APU IAW MM 49-10-00.  PERFORMED OPS CHECK OF APU ALL CHECK GOOD IAW MM 49-10-02 OK TO INSTALL UPPER & LOWER APU ACCESS PANELS INSTALLED UPPER & LOWER  APU ACCESS PANELS.
